# SDR ZZDA2011559

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATCH LIGHT MISSING LENS AT ROW 19 AND 30.  REPLACED MISSING LENS IAW MM 33-50.  GOOD FOR CONT'D SVC.
